RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1969, Volume 33, Issue 1, Pages 52–64 (Mi izv2027)  

This article is cited in 7 scientific papers (total in 7 papers)

Nonunitary operators with absolutely continuous spectrum

L. A. Sakhnovich


Abstract: Sufficient conditions are found for the linear similarity of a nonunitary operator $T$ to a unitary operator with absolutely continuous spectrum. The results obtained are applied to second-order differential operators.

Full text: PDF file (922 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 517.9
Received: 03.03.1968

Citation: L. A. Sakhnovich, “Nonunitary operators with absolutely continuous spectrum”, Izv. Akad. Nauk SSSR Ser. Mat., 33:1 (1969), 52–64

Citation in format AMSBIB
\Bibitem{Sak69}
\by L.~A.~Sakhnovich
\paper Nonunitary operators with absolutely continuous spectrum
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1969
\vol 33
\issue 1
\pages 52--64
\mathnet{http://mi.mathnet.ru/izv2027}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=244793}
\zmath{https://zbmath.org/?q=an:0174.19403}


Linking options:
  • http://mi.mathnet.ru/eng/izv2027
  • http://mi.mathnet.ru/eng/izv/v33/i1/p52

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. N. Naboko, “Conditions for similarity to unitary and self-adjoint operators”, Funct. Anal. Appl., 18:1 (1984), 13–22  mathnet  crossref  mathscinet  zmath  isi
    2. Veselov V., “On Separatness of Absolutely Continuous and Singular Subspaces of Nondissipative Operator”, no. 2, 1988, 11–17  isi
    3. M. M. Faddeev, “Necessary conditions for similarity of an operator to a self-adjoint one”, Funct. Anal. Appl., 26:4 (1992), 295–297  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Kiselev, M. M. Faddeev, “The Similarity Problem for Non-Self-adjoint Operators with Absolutely Continuous Spectrum”, Funct. Anal. Appl., 34:2 (2000), 143–145  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. M. M. Faddeev, R. G. Shterenberg, “On the Similarity of Some Differential Operators to Self-Adjoint Ones”, Math. Notes, 72:2 (2002), 261–270  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. A. V. Kiselev, S. N. Naboko, “Nonself-Adjoint Operators with Almost Hermitian Spectrum: Weak Annihilators”, Funct. Anal. Appl., 38:3 (2004), 192–201  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. M. M. Faddeev, “On Spectral Properties of the Discrete Schrödinger Operator with Pure Imaginary Finite Potential”, Math. Notes, 85:3 (2009), 437–440  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:188
    Full text:73
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019